# SDR ASAA2019082623468

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,483 hours, 13,014 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12498
- Condition: Failed
- Location: Rt Ram Air Exhau
- Part time: 43,506 hours, 13,089 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL AFTER START, EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. DUE TO HISTORY, REMOVED & REPLACED R/H RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. PULLED & RESET 2 TOTAL C/BS. ACCOMPLISHED #2 PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, OPS CK NML.
